View Full Version : Heard from Littlered?
01-26-2007, 05:19 PM
Has anyone heard from Littlered? Haven't seen any posts from her in a week or so. Hope she's OK!
01-27-2007, 12:08 PM
Jody, I heard from littlered and she's not doing so hot - lots of side effects from the methotrexate and it doesn't seem to be helping her any. She says she will be back when she's feeling a little better.
01-28-2007, 05:24 PM
Sorry to hear that - I was afraid it was something like that. She'll be in my prayers.
01-28-2007, 09:00 PM
I do hope that the methotrexate begins to help her or that they are able to find an alternative. It's bad enough being sick with the symptoms of Lupus and then have to deal with the side-effects of medications.
I will keep her in my prayers!!
01-29-2007, 10:45 AM
I wish I could say "I'm fine," but I'm not. The MTX was making me s miserable, my doctor cut it down one third the dose. Then, I guess because my immune system was suppressed by the MTX, I caught an intestinal flu. since I don't go anywhere, I could only have gotten it from my husband. By the way, HE was only sick with it for a day or two...I had it for a week. Bananas, Rice, Applesauce and Toast (with weak decaf tea) was my "diet" until it finally went away...BUT it seems that the illness woke up my immune system and now I'm in flare. :mad: The flare seems to be subsiding (tripled up on the Prednisone like the doc told me to.) I will see my doctor on Wednesday. I truly do want to give the MTX a fair try, but only if he can prescribe something (like compazine or something other than Phenergan) to take care of the constant nausea. If not I want to switch to Imuran. I am NOT "throwing in the towel" on trying ANY meds that will knock this disease out for awhile.
On a brighter note, my head now feels like sandpaper! Before, it was smooth as a baby's, with some fuzzy "down"....this means my hair is coming BACK!!!!(I hope, I hope) My deepest love and appreciation to you all for caring and for your prayers--love, Kathy
01-29-2007, 11:01 AM
Kathy, so sorry you're having such a rough time. When do you see the kidney specialist? You might want to hold off making any treatment decisions until you get his input - cellcept might be a better option for you and most people tolerate it well.
REST REST REST!
01-29-2007, 12:02 PM
I see the kidney specialist next Monday. Its kind of funny that you say, rest, rest, rest! I now have almost more pajamas than I have "regular" clothes, LOL! G bought me a lot of bandanas in cute colors, so I have a matching bandana for every pajama outfit. Maybe it's just my silly sense of humor, but I think this is so funny! Love, Kathy
01-29-2007, 06:58 PM
I'm so glad to see that you're back, Kathy, but so sorry you're having such a rough time. I hope the visit to kidney specialist will give you some answers - being constantly nauseous is just the absolute worst as far as I'm concerned. My heart goes out to you. When your hair grows back in you'll have to post a picture! :)
01-30-2007, 08:18 AM
I am happy to see that you are back but I am so sorry that you are still having such a difficult time with the methotrexate and nausea and now a flare due to the flu! You are such a fighter, I truly admire you!! I am SOOOO happy about your hair! I will chant, pray, light a candle, do a moondance to wish you continued hair growth (lol)
Please continue to take care of yourself and keep up the good fight! You are a trooper!
01-30-2007, 10:55 AM
LITTLERED... ask your doc if you can switch to mtx injections... I was soooo sick all the time from the pills and now that I am on injections it has made a WORLD of difference for me. I am no longer nauseous. I'm sorry you're going through it. Hang in there...Lu
01-30-2007, 11:03 AM
I started on the injections, then switched to the pills. Both have me sick as a dog. I'll do the meds, ANY meds, but I want the nausea to stop.
01-30-2007, 11:18 AM
I'm sorry.. I realiized you started on injections after I posted a reply.. my bad. Hopefully the lower dose will help or maybe after a while the side effects will subside. I did go throught a time when I was shaking every night out of control. I was cold for no reason and even if I was warm I would get the shakes. It was awful. I also had bad headaches and was extreemly fatigued but I think I finally got use to the medication. I HATED it at first but now I think it's actually working. It took about 3 or 4 months before it did. Hope you feel better VERY soon.... lu
01-30-2007, 01:32 PM
well, I am seeing the doc tomorrow and he WILL give me something to make me feel better or I am finding another doc. I have had it! :evil: :mad:
01-30-2007, 06:00 PM
I'm sorry to hear all the trouble you've been having :(
I'm still trudging along with 7.5 mg shots. I've had a couple good days in the last month or so. The rest were either icky or just my normal exhausted. My hair is beginning to thin :(
Hope you get some help at the doctor's tomorrow. I'll be praying for you!
01-31-2007, 07:03 AM
Littlered: I am SO sorry that you are going through such a tough time with your meds! :cry: I hope that your doctor will be able to help you today; please let us know what he suggests and whether it helps at all!
My prayers are with you...
God bless and keep well! :)
01-31-2007, 07:59 AM
Kathy, I feel your pain (if not your nausea!) You know what you need from your doctor, and you have every right to get it.
I've got a list of questions and concerns two pages long (typed, single spaced!!) that I'm taking to my doctor next week. We need to make the docs understand that we want a say in our medical treatment. If we're intelligent enough to come armed with good information, they should be open to listening to what we have to say. We're not trying to do their job, we're just trying to be proactive. Hang in there, Kathy - stand your ground! I'll be thinking about you and cheering at a distance.
01-31-2007, 09:45 PM
I won, I won, I WON!! The doc spent 30 minutes with me and did what I demanded. I won't repost it here...its on another post, blow by blow. Can't recall what it's under (i think"whereis littlered or something.) But read and CHEER! :lol: I am so happy I would dance if not for my leg. I will have to suffice with "chair dancing" for now. THANKS to you ALL for being my advisors, sympathizers, and cheerleaders. I am going to the SUPERBOWL on this Lupus thing! Love, Kathy
02-01-2007, 08:40 AM
KATHY!!! YOU GO GIRL!!!! I AM SOOOOOOOOOOOOOO PROUD OF YOU!!
So, you are now our "POSTER GIRL" for standing up for our rights and getting what we demand!!
I am so happy for you :lol:
Peace and Blessings
02-01-2007, 05:23 PM
I can't find your blow-by-blow post :( Help !
02-01-2007, 05:43 PM
Check the medications forum for a thread called "feel like a pill popper anyone" - Kathy's post is somewhere toward the end of the message thread.
02-02-2007, 09:10 AM
My appetite is back and I'm keeping food down...can't eat large meals, as my stomach seems to have shrunk, but the new meds are WORKING, people! (eating egg salad sandwich as I type, munch munch) Love, Kathy
02-02-2007, 09:16 AM
What a wonderful feeling that must be...to be able to eat and enjoy the meal. We are ALL heaving sighs of relief for your relief and are all so happy for you. Don't worry..that tummy will stretch and you will be back to eating normally again!!
SO HAPPY FOR YOU!!
02-02-2007, 10:10 AM
I'm SO happy for you! :D
Keep well! :)
02-03-2007, 08:06 PM
I'm SO GLAD to hear you are doing better :) MMMMMMM - egg salad :)
02-04-2007, 02:05 PM
Well, it's great breakfast food (I even crumble bacon bits into it). It's something i used to do when I taught, as I could make it beforehand, slap it on some toast and eat it on the road on the way to school! With some orange juice I considered it the perfect breakfast. Love, Kathy